Couldn't find what you looking for?

TRY OUR SEARCH!

Ok, I took PLAN B about 3 weeks ago, and I got my period (or what I hope to be my period) a few days later. Since then, it has been almost 12 days with consistent, moderately heavy bleeding. I don't know if this is normal. Some websites say heavy periods are expected, but 12 days?? Mine usually lasts 4! grrr. How long should period last after taking plan B?   I don't know what I should do... get tested for something else? Pregnancy Test?? Any advice AT ALL is greatly appreciated.

Loading...

the same exact thing is happening to me right now also! except mine has only been about 8 days so far but my period usually only lasts 4. i took the plan b pill last wednesday and started bleeding the night after and it's still going. i don't get it!!!!!
Reply

Loading...

I took Plan B in September. Next month, my period was late by a few days (I don't remember if it was long, I was just happy to have it). November was a little longer than usual, but December's came early and has lasted now 13 days (usually 4-5 days is the max). Wondering if Plan B can affect your cycle 3-4 months later?
Reply

Loading...

kay78 wrote:

Ok, I took PLAN B about 3 weeks ago, and I got my period (or what I hope to be my period) a few days later. Since then, it has been almost 12 days with consistent, moderately heavy bleeding. I don't know if this is normal. Some websites say heavy periods are expected, but 12 days?? Mine usually lasts 4! grrr. I don't know what I should do... get tested for something else? Pregnancy Test?? Any advice AT ALL is greatly appreciated.



Same thing happend to me. You guys weren't pregnant, were you?

Thanks
Reply

Loading...

I have the same problem. Its my 12th day now. When I first started my period, it was light and rhythmic. Like it came, was light, then i didnt have it for a day, then it came back... so no regular bleeding. Now its moderately to heavy and its been 12 days.

What I think (dont take my word over a professoinals) is that we were pregnant. When the embryo attached to the uterus, it started to develop these veins. (look it up im not sure the name)

Basically these veins begin to attach to the uterus to give the embryo a source of food and energy to grow. Since plan B make the uterus lining hostile so that an embryo would not survive, the embryo ends up shedding with the uterus lining (when we get our period again)

However this could be close to a miscarriage, maybe thats why all of us have longer than usual bleeding. I dont want to debate on whether or not plan B is an abortion pill or not. But I think we are bleeding because we were pregnant, and the extra blood comes from the embryo that started to develop as well as those veins that began to develop.

If it lasts more than 3 weeks (I read online) then you really should see a doctor. But only if the bleeding is very heavy. If its really light, your period is probably done, its just your uterus had trouble contracting to push it out, thats why its slowly leaking out by itself.

Any responses would be appreciated :-)
Reply

Loading...

The egg is fertilized by sperm in the fallopian tubes. After fertilization, 3-5 days is required to transport the fertilized egg (embryo) to the uterus. Upon entering the uterus, the embryo remains unattached for 1-3 days. After those 1-3 days, the embryo implants into the uterine wall. The blood vessels mentioned in the previous post start to attach to the embryo once it has implanted. This is 5-8 days after fertilization. You are supposed to take Plan B with in 72 hours, or 3 days. This would not be enough time for the embryo to even make it into the uterus.
Therefore, it is possible that your egg was fertilized, but it would not yet have implanted into the uterus and connected to the blood vessels.
Reply

Loading...

I took Plan B 3 weeks ago and got my period 4 days early. It has been 10 days now I had my period. It started off like a regular period, but then it turned a dark red and brown color. It has been light and stayed that color now for about 5 days. I am not sure if I should freak out or not. I took Plan B within 72hrs...so I am not sure.
Reply

Loading...

The day after I took Plan B I got my period. This is the 10th day and it hasn't stopped yet.
Reply

Loading...

Its normal for your period to not be the same as it usually is after taking plan b.

Some women may experience spotting after taking plan B. The majority of women will have their next menstrual period at the expected time or early. When plan B is used repeatedly (more than once within a menstrual cycle, or more than occasional once-a-month use), menstrual changes may occur, including a shorter or longer cycle and a heavier or lighter period.

If the bleeding persists and continues to be heavy, i would contact your pharmacist or doctor to confirm if what your experience is normal or not.. you may not have to see your doctor at all, but no harm can be done in ensuring your alright and healthy.
Reply

Loading...

Were any of you pregnant after 2 weeks of bleeding from the Plan B? And was your period on time the following month? I'm in between the 2 week period after plan B and my next period...I feel pms symptoms for 1.5 weeks now, could I be pregnant?
Reply

Loading...

I had unprotected sex with my boyfriend. Two days later I took the pill(plan b) within those 72 hrs. It was a tUesday I took the pill and I started bleeding on sunday night....

Reply

Loading...

i had sex with my boyfriend and we used a condom. we checked the condom and it was fine but i felt like there was semen near my vaginal area. i wasnt sure if it was mine or his so to be safe i took plan b one step the day after. withing a couple of days i got my period and it came pretty steady. then it stopped and went away. within 2 days after it was done it came back heavier than the previous one. is this normal?

Reply

Loading...

So does anyone have an answer? I'm in the same pickle!
Reply

Loading...

Can any of you please let us know how things went with you? I'm in the same situation and a little guidance would be really appreciated! 

Thanks!
Reply

Loading...

If you ever have unprotected sex and take Plan B, spotting is completely and totally normal. Plan B will even make your period lighter or heavier depending on when you took it during your cycle. According to the experts, if it's taken before or during ovulation, your period could be earlier. If taken after ovulation, your period could be delayed by a few days. If your period is usually light and short, Plan B can make it heavy and long. I doubt ANY of you are pregnant though - those are just signs that Plan B is doing its job. Bleeding enough for a pad/tampon is definitely a sign that you're NOT pregnant. If you ever bleed heavily and you're pregnant, it could be a miscarry, which I highly doubt since you all took the medication of Plan B. It can mess up your cycle for a few months. You all shoudn't worry, as long as you're bleeding, you just may be in the clear of not being pregnant. If you're still worried, relax and take a pregnancy test. Stress can delay your period. If heavy bleeding does persist for more than two weeks, I'd see a doctor. I wish you all the best! 
Reply

Loading...